# SDR HEEA2012327133405

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 16,183 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 206032315141
- Condition: Cracked
- Location: Lt Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PAN SKIN WAS FOUND TO BE CRACKED.  OPEN.
